Couldn't find what you looking for?

TRY OUR SEARCH!

okay recently i discover i had caught an std from my sexual partner.signs where like a bladder or uti infections.The number one symptom i remember was a strong fowl smelling URINE odor.So ive been treated with antibiotics for 7 days.Ending the antibiotic thursday. I had protected sexual intercourse saturday.by monday i have a discharge.and later on through out the week i have had the fowl smellin urine.Is this a yeast infection from the anitbiotics?the fowl smelling urine caused by something else?????im so clueless.i guess i will have t o make another doctors appointment to get fully evaluated,but i was trying to avoid all this.so can sumone give me there insight?

Loading...

It's possible that you have a yeast infection, yes. Getting a candida infection is very common after taking antibiotics.

The foul smelling urine could be that not all of the infection has gone away. I suggest you see a doctor again ASAP and get a urine sample to make sure the infection is not still there.
Reply

Loading...